Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Lumps in the shoulders and neck. Taking sulfa antibiotics for a sinus infection. Have mitral valve prolapse, high heart rate

I have two small lumps on the left side of my neck midway between my head and shoulders. My neck has been sore this afternoon but just noticed the lumps. They are about the size of a finger tip and are close together, I can touch them both with my index and pointer finger side by side. I am currently taking a sulfa antibiotic for a sinus infection and am due to complete the medicine on Sunday. I have autonomic dysfunction and mitral valve prolapse . My heart rate is slightly high for me (in the 80 s rather than in the 60 s)- I take a beta blocker . I am 34 years old and female
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Welcome to HCM,
It seems that you have got enlarge supra clavicular lymph node due to infection in some upper respiratory tract infection or infection on your scalp, ear.
consult your doctor and with proper antibiotics you will be alright.
Ok and bye.
Answered: Tue, 19 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor